# SDR DL73E992535

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21776
- System (JASC): 2700 · Flight Control System
- Condition: Damaged
- Location: No.8 Pos
- Component: 65503286
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING OUTBOARD FLAP JACKSCREW DAMAGED.  REPLACED NR 8 JACKSCREW TRANSMISSION ASSY.
